# SDR SIMA20120701005

- Difficulty date: July 1, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 24,016 hours, 21,632 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Disconnected
- Location: Flshlight Cradle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FLASHLIGHT ON AFT STOWAGE UNIT NOT CHARGING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DISCONNECTED AND RECONNECTED SP3557 AND SP3558 TO CORRECT WIRES IAW SWPM 20-21-00 AND EMB 140 WM 33-51-50.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
